# SDR BAQ2006F00002

- Difficulty date: July 3, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N533ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0132
- Engine: Tmeca ARRIUS2B1
- System (JASC): 2620 · Extinguishing System
- Part: Line
- Condition: Contaminated
- Location: Fire Bottle Disc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER GETTING INTO FIRE DISCHARGE LINES AND HAS NO WAY TO GET OUT.  (K)
